# SDR 97ZZZX2663

- Difficulty date: May 1, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2855U
- Make and model: Piper PA-34-200T
- Aircraft serial: 347970294
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Trunnion Plate
- Part number: 6704013
- Condition: Bolts Loose
- Location: Mlg
- Part time: 4,090 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT SIDE FORWARD LANDING GEAR TRUNNION PLATE BOLTS WERE BACKED OUT AND HOLES IN PLATE HAD ELONGATED AS A RESULT.  THIS PLATE HAD BEEN PREVIOUSLY MODIFIED IAW PIPER SB 956, PART TWO, WHICH HAD ENLARGED BOLT HOLES AS OUTLINED IN SB.  LARGER BOLTS AN5-10A5 ARE INSTALLED AT TIME OF PERFORMANCE OF SB ALONG WITH NUTPLATES OR NUTS AS REQUIRED.
